Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 21 de abril de 2024
  

Regular inductive limits of K-spaces.

Título inglés Regular inductive limits of K-spaces.
Título español Límites inductivos regulares de espacios K.
Autor/es Gilsdorf, Thomas E.
Organización Dep. Math. Univ. North Dakota, Grand Forks (ND), Estados Unidos
Revista 0010-0757
Publicación 1991, 42(1): 45-49, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A well-known result for bounded sets in inductive limits of locally convex spaces is the following: If each of the constituent spaces En are Fréchet spaces and E is the inductive limit of the spaces En, then each bounded subset of E is bounded in some En iff E is locally complete. Using DeWilde's localization theorem, we show here that the completeness of each En and the local completeness of E may be replaced with the conditions that the spaces En are all webbed K-spaces and E is locally Baire, respectively.
Clasificación UNESCO 120225
Palabras clave español Espacios localmente convexos ; Espacios de Fréchet ; Espacios lineales topológicos ; Propiedades topológicas
Código MathReviews MR1181061
Código Z-Math Zbl 0772.46001
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es